PDRAKE

SparkPoints
 

changes

Friday, January 09, 2009

Well went to the Dr today in hopes that I would get good news, but I didn't he changed my meds because they are not working as well as they did. I also have new things going on that I need new meds for and with all This the side effect for the must important one says in big bold letter will increase appetite mostly for sweets. How could this be he knows I am trying to keep my weight in check. I guess I just have to work harder to eat the right foods. I will work out harder and walk more.
Share This Post With Others
Member Comments About This Blog Post
  • JIBBIE49
    My brother has some bi-polar medicine he is on now that has a side-effect listed for sweets. I told him, I've had that since I can remember, but I just have to keep the food OUT of the house. He's a Meat N Potatoes eater, so sweets aren't his interest. emoticon
    4430 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by PDRAKE